# SDR ASAA2014081308932

- Difficulty date: August 13, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 51,041 hours, 28,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410319
- Condition: Cracked
- Location: Bs 660-666
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, LBL 24.82 BETWEEN BS 660 - 666 IS CRACKED.    ACFT GROUNDED.  REPAIRED IAW EA NR AD20080506-400-57-119.
